Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 11, Pages 701-706
http://dx.doi.org/10.1155/S0161171201007190

An extension of a theorem of Sahab, Khan, and Sessa

1Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
2Center for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan 60800, Pakistan

Received 20 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. R. Khan and N. Hussain, “An extension of a theorem of Sahab, Khan, and Sessa,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 11, pp. 701-706, 2001. doi:10.1155/S0161171201007190